# SDR VNAA2024062011101

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 29,246 hours, 23,508 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 533443
- Part serial: MPCB0336
- Condition: Failed
- Location: Mlg
- Part time: 8,429 hours, 7,491 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED GEAR DISAGREE MSG AFTER TAKE OFF / FOUND LG SELECTOR PANEL DIRTY WITH TYPICAL FUZZY CONTAMINATION, REMOVED AS REQUIRED, NO OTHER DISCREPANCIES NOTED. REPLACED LG LEVER IAW CRJ 700 AMM 32-31-01-000/400-802. ALL OPS CHECKS GOOD AT THIS TIME, NO FAULTS NOTED, GEAR SWUNG 5 TIMES AND COULD NOT DUPLICATE FAULT.
